MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENDOVIVE GASTROSTOMY TUBE, RIGHT ANGLE, WITH EN FIT CONNECTOR; ENDOVIVE G-TUBES WITH ENFIT CONNECTOR

XERIDIEM MEDICAL DEVICES ENDOVIVE GASTROSTOMY TUBE, RIGHT ANGLE, WITH EN FIT CONNECTOR; ENDOVIVE G-TUBES WITH ENFIT CONNECTOR
Model Number 70-0053-222
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Abdominal Pain (1685); Burn(s) (1757); Inflammation (1932); Discomfort (2330); Gastrointestinal Hemorrhage (4476); Swelling/ Edema (4577)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint number: (b)(4).There were two lots identified from the complaint description: lot 11521-11 with expiry date - 04-04-2027.Lot 11490-09 with expiry date - 02-23-2027.Root cause summary: no manufacturing defect was identified.The failure is likely due to external mechanical, chemical, or environmental factors beyond the manufacturer's control.Sample evaluation: devices were not returned for investigation.Photos depicting complaint symptoms were provided by the customer.These photos confirm the defect; some of the devices that were in the photos are not manufactured by xeridiem.
 
Event or Problem Description
Ecn event description: situación que nos reportan en sura de las sondas de recambio enfit, han tenido más de 5 pctes, los cuales han presentado sangrado periostomal desde el cambio de las sondas, filtraciones, daño del estoma y piel perilesional, esto no había ocurrido antes y se ha venido evidenciando desde las colocaciones de septiembre, agradezco con latam si puedes validar si han presentado una situación similar.Comparto evidencias fotográficas de los casos situation reported to us at sura regarding enfit replacement tubes: they have had more than 5 patients who have presented peristomal bleeding since the tube.Change, leaks, damage to the stoma and perilesional skin.This had not occurred before and has been evident since the (b)(6) placements.I would appreciate it if latam could validate whether they have presented a similar situation.I share photographic evidence of the cases what troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: valoración por especialista - specialist assessment what is the next course of action?: valoración por especialista - specialist assessment patient present at time of event?: yes patient complications: discomfort / pain,edema / inflammation / swelling,fluid discharge,burn(s) in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: unknown medical or surgical interventions: unknown patient admitted to hospital beyond the standard of care: unknown patient outcome: the issue is ongoing device acquired from a distributor?: no.

Brand Name
ENDOVIVE GASTROSTOMY TUBE, RIGHT ANGLE, WITH EN FIT CONNECTOR
Common Device Name
ENDOVIVE G-TUBES WITH ENFIT CONNECTOR
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s overland drive
tucson AZ 85714 3430
Manufacturer Contact
adin potter
4700 s overland drive
tucson, AZ 85714-3430
5187414207
MDR Report Key23652291
Report Number2025851-2025-00012
Device Sequence Number20026299
Product Code PIF
UDI-Device Identifier00813939023770
UDI-Public(01)00813939023770(17)270223(10)1149009
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number70-0053-222
Device Catalogue NumberM00510011
Device Lot Number11521-11, 11490-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown